# SDR REXA2022021000234

- Difficulty date: December 26, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: CC670334671
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"BULKHEAD IS 280 AT FLOOR LEVELFLIGHT DECK ENTRY WAY GUSSET DAMAGED
ON LHS.                                                           "
"INSTALLED NEW SERVICEABLE GUSSET P/N:CC670-33467-1 AT BULKHEAD FS
280 AT FLOOR LEVEL FLIGHT DECK ENTRY WAY LH IAW CRJ 900          
SRM 51-42-10-001-001-A01.
